## Thunderball 2012 Tentative Competition Schedule of Events

	Door open at 9:00AM
Session 1	10:15 AM
Round	Event
Quarter	Open Pre-Champ Latin
Semi	Elementary Newcomer (CC)
Semi	Open Pre-Champ Latin
Final	Elementary Newcomer (CC)
Final	Open Pre-Champ Latin
Final	Elementary Syllabus Latin (S)
Final	Open Youth Rhythm
	Awards
Session 2	11:00-11:45 AM
Round	Event
Quarter	Open Pre-Champ Ballroom
Final	Open Pre-teen Latin
Semi	Open Pre-Champ Ballroom
Semi	Elementary Syllabus American (Sw)
Final	Elementary Syllabus Ballroom (W)
Final	Open Pre-Champ Ballroom
Final	Elementary Syllabus American (Sw)
	Awards

Lunch Break	11:45-12:15
	Competitors should be prepared to dance 30 minutes ahead of schedule.
Session 3	12:15-1:35 PM
Round	Event
Quarter	Junior High Syllabus Ballroom (W)
Second	High School Syllabus American (Sw)
Semi	Open Junior Ballroom
First	High School Syllabus American (Sw)
Semi	Junior High Syllabus Ballroom (W)
Quarter	High School Syllabus American (Sw)
Semi	Open Youth Latin
Semi	High School Syllabus American (Sw)
Final	Junior High Syllabus Ballroom (W)
Final	Open Junior Ballroom
Final	High School Syllabus American (Sw)

Final	Open Youth Latin
Final	Adult Bronze American (CC)
	Awards
	Competitors should be prepared to dance 30 minutes ahead of schedule.
Session 4	1:35-3:15 PM
Round	Event
First	Open Youth Pre-Champ Latin
First	Junior High Syllabus Latin (S)
First	High School Syllabus Ballroom (QS)
Quarter	Open Youth Pre-Champ Latin
Quarter	Junior High Syllabus Latin (S)
Quarter	High School Syllabus Ballroom (QS)
Semi	Open Youth Pre-Champ Latin
Semi	Junior High Syllabus Latin (S)
Semi	High School Syllabus Ballroom (QS)
Semi	Open Pre-Champ Smooth
Final	Open Youth Pre-Champ Latin

Final	Junior High Syllabus Latin (S)
Final	High School Syllabus Ballroom (QS)
Final	Open Pre-Champ Smooth
	Awards
	Competitors should be prepared to dance 30 minutes ahead of schedule.
Session 5	3:15-4:40 PM
Round	Event
First	Junior High Newcomer (CC)
Quarter	Open Novice Ballroom
Quarter	Open Junior Latin
Quarter	Junior High Newcomer (CC)
Semi	Open Novice Ballroom
Semi	Open Junior Latin
Semi	Open Youth Pre-Champ Smooth
Semi	Junior High Newcomer (CC)
Final	Open Junior Latin
Final	Open Novice Ballroom
Final	Junior High Newcomer (CC)
Final	Open Youth Pre-Champ Smooth
	Awards
Session 6	4:40-6:30 PM
Round	Event

High School Newcomer (CC)
Open Youth Ballroom
High School Newcomer (CC)
Open Amateur Smooth
High School Newcomer (CC)
Open Junior Smooth
High School Newcomer (CC)
Open Youth Ballroom
High School Newcomer (CC)
Junior Rhythm
High School Newcomer (CC)
Open Amateur Smooth
Awards
6:30-7:00 PM
Competitors should be prepared to dance 30 minutes ahead of schedule.
7:00-7:30 PM
Event
High School Mini-Team Match
Awards
Competitors should be prepared to dance 30 minutes ahead of schedule.

Session 8	7:30-9:00 PM
Round	Event
Third	High School Syllabus Latin (R)
Quarter	Youth Pre-Champ Ballroom
Second	High School Syllabus Latin (R)
Quarter	Junior High Syllabus American (Sw)
First	High School Syllabus Latin (R)
Semi	Open Amateur Latin
Quarter	High School Syllabus Latin (R)
Semi	Junior High Syllabus American (Sw)
Semi	Youth Pre-Champ Ballroom
Semi	High School Syllabus Latin (R)
Semi	Open Novice Smooth
Final	Junior High Syllabus American (Sw)
Final	High School Syllabus Latin (R)
Final	Open Amateur Latin
Final	Open Novice Smooth
Final	Youth Pre-Champ Ballroom
	Awards
Session 9	9:00-10:15 PM
Round	Event

First	Open Novice Latin
Semi	Open Amateur Ballroom
Semi	Open Youth American Smooth
Quarter	Open Novice Latin
Final	Open Lindy Swing
Semi	Open Novice Latin
Final	Open Youth American Smooth
Final	Open Novice Latin
Final	Open Amateur Ballroom
	Awards
Session 10	10:15 PM
Round	Event
Final	High School Teams Showdances
	Awards
Finish	11:00 PM